# SDR VNAA0103008

- Difficulty date: March 7, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 15,140 hours, 13,703 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 2304000001
- Part serial: IL110
- Condition: Leaking
- Location: Nlg Steering
- Part time: 7,292 hours, 6,218 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH UPON SELECTING GEAR DOWN THE FLIGHT CREW RECEIVED A NOSE WHEEL STEERING AND NOSE WHEEL POWER UP FAIL MESSAGE.  THE FLIGHT CREW ADVISED THE TOWER THAT A MISSED APPROACH WAS REQUIRED TO COMPLETE THE CHECKLIST.  THE FLIGHT CREW THEN RE-ENTERED THE APPROACH AND THE TOWER HAD EMERGENCY VEHICLES RESPOND.  THE LANDING WAS MADE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HYDRAULIC STEERING CONTROL MANIFOLD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-50-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
